MathSciNet Relay Station
MathSciNet bibliographic data
MR1269649 (95e:47066) 47F05 (35P05 47D03 47N20)
Arendt, Wolfgang Gaussian estimates and interpolation of the spectrum in $L\sp p$. Differential Integral Equations 7 (1994), no. 5-6, 1153–1168.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement